On abelian hopfian groups. I.

Gilbert Baumslag

Mathematische Zeitschrift (1962)

  • Volume: 78, page 53-54
  • ISSN: 0025-5874; 1432-1823

How to cite


Baumslag, Gilbert. "On abelian hopfian groups. I.." Mathematische Zeitschrift 78 (1962): 53-54. <http://eudml.org/doc/170006>.

author = {Baumslag, Gilbert},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {53-54},
title = {On abelian hopfian groups. I.},
url = {http://eudml.org/doc/170006},
volume = {78},
year = {1962},

AU - Baumslag, Gilbert
TI - On abelian hopfian groups. I.
JO - Mathematische Zeitschrift
PY - 1962
VL - 78
SP - 53
EP - 54
KW - group theory
UR - http://eudml.org/doc/170006
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.